# SDR 20010207SG008

- Difficulty date: December 12, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS LIGHTING FROM SEAT 29 THROUGH 38 INOPERATIVE.  REPLACED THE AFT RIGHT EGRESS CHARGER PER MM.  CHECKED FOR SERVICE AND FOUND OK.  (M)
